RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 2, Pages 297–301 (Mi dan47852)  

MATHEMATICS

The condition of simplicity for the spectrum of Lyapunov exponents

I. Ya. Gol'dsheidab, G. A. Margulisab

a Institute for Information Transmission Problems, AS USSR, Moscow
b Chelyabinsk Polytechnical Institute

Full text: PDF file (780 kB)

Bibliographic databases:
UDC: 519.214.7+512.815.7
Presented: А. Н. Колмогоров
Received: 31.10.1985

Citation: I. Ya. Gol'dsheid, G. A. Margulis, “The condition of simplicity for the spectrum of Lyapunov exponents”, Dokl. Akad. Nauk SSSR, 293:2 (1987), 297–301

Citation in format AMSBIB
\Bibitem{GolMar87}
\by I.~Ya.~Gol'dsheid, G.~A.~Margulis
\paper The condition of simplicity for the spectrum of Lyapunov exponents
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 2
\pages 297--301
\mathnet{http://mi.mathnet.ru/dan47852}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0884036}
\zmath{https://zbmath.org/?q=an:0638.15010}


Linking options:
  • http://mi.mathnet.ru/eng/dan47852
  • http://mi.mathnet.ru/eng/dan/v293/i2/p297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019